# SDR SWAA2014022425471

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 35,918 hours, 23,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIRTY.  CLEANED GIRT BAR IAW MM.
